# SDR SWAA991419

- Difficulty date: August 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N655WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 28400
- Engine: Ge CFM56*
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Switch
- Part number: 21SN04226A
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

ENG INFLIGHT SHUT DOWN, NR 1 ENG OIL FILTER BYPASS LIGHT ILLUMINATED.  REMOVED AND REPLACED NR 1 ENG OIL FILTER BYPASS SWITCH AND FILTER PER MM.
